Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 52, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2026, 7:41 AM EDT for 6 counties in Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2026, 7:41 AM EDT (11:41 UTC)
- Expired
- Mar 16, 2026, 8:15 AM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, GA, Jasper County, GA, Jones County, GA, Monroe County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 4:10 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
535
WUUS52 KFFC 161141
SVRFFC
GAC133-159-169-207-211-237-161215-
/O.NEW.KFFC.SV.W.0052.260316T1141Z-260316T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
741 AM EDT Mon Mar 16 2026
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Morgan County in north central Georgia...
Putnam County in central Georgia... North central Monroe County
in central Georgia... Central Greene County in east central
Georgia... Northwestern Jones County in central Georgia...
Jasper County in central Georgia...
* Until 815 AM EDT.
* At 741 AM EDT, severe thunderstorms were located along a line
extending from near Madison to near Monticello to near
Juliette, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Madison, Greensboro, Monticello, Union Point, Shady
Dale, Buckhead, Phoenix, Reynolds at Lake Oconee, Veazey,
Resseaus Crossroads, Central Georgia Experiment Stn, Parks
Mill, Swords, McElheneys Crossroads, Harmony, Berner, Godfrey,
Warfield, and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 1000 AM EDT for central,
north central and east central Georgia.
&&
LAT...LON 3339 8316 3318 8338 3318 8341 3317 8343
3311 8396 3320 8387 3320 8384 3318 8382
3319 8381 3320 8381 3321 8383 3325 8382
3332 8374 3353 8358 3363 8307
TIME...MOT...LOC 1141Z 260DEG 30KT 3354 8349 3333 8364 3312 8383
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Culver1 follow-up statement
377
WWUS52 KFFC 161203
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
803 AM EDT Mon Mar 16 2026
GAC207-161212-
/O.CAN.KFFC.SV.W.0052.000000T0000Z-260316T1215Z/
Monroe GA-
803 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL
MONROE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the
warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM EDT for central,
north central and east central Georgia.
&&
LAT...LON 3339 8316 3318 8338 3318 8343 3317 8343
3314 8374 3326 8375 3334 8364 3350 8355
3355 8346 3363 8307
TIME...MOT...LOC 1202Z 260DEG 30KT 3357 8329 3336 8344 3315 8363
$$
GAC133-159-169-211-237-161215-
/O.CON.KFFC.SV.W.0052.000000T0000Z-260316T1215Z/
Morgan GA-Putnam GA-Greene GA-Jones GA-Jasper GA-
803 AM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR SOUTHEASTERN MORGAN...PUTNAM...CENTRAL GREENE...NORTH CENTRAL
JONES AND SOUTHEASTERN JASPER COUNTIES...
At 802 AM EDT, severe thunderstorms were located along a line
extending from Swords to near Eatonton to near Hillsboro, moving east
at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eatonton, Greensboro, Monticello, Union Point, Shady Dale, Buckhead,
Phoenix, Reynolds at Lake Oconee, Veazey, Harmony, Godfrey, Resseaus
Crossroads, Warfield, Willard, Rock Eagle 4-H Center, Central Georgia
Experiment Stn, Parks Mill, Carey, Hillsboro, and Swords.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM EDT for central,
north central and east central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3339 8316 3318 8338 3318 8343 3317 8343
3314 8374 3326 8375 3334 8364 3350 8355
3355 8346 3363 8307
TIME...MOT...LOC 1202Z 260DEG 30KT 3357 8329 3336 8344 3315 8363
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CulverWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 6:37 AM EDT, 1 hour 4 minutes earlier. Its key messages:
- Updated at 630 AM EDT Mon Mar 16 2026
- Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
- Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
- Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 6:37 AM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 637 AM EDT Mon Mar 16 2026 ...New 12Z Aviation Discussion... .KEY MESSAGES... Updated at 630 AM EDT Mon Mar 16 2026 - Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday. - Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected. - Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front. && .SHORT TERM... (Today through Tuesday) Issued at 255 AM EDT Mon Mar 16 2026 This Morning: A mature squall line is sliding eastward this morning, entering northwest Georgia as of 3 AM. The primary concern with the line continues to be damaging wind gusts as well as a risk for QLCS spin- up tornadoes over the next several hours. Additionally, developing isolated convection currently in southern Alabama in advance of the line bears watching. This narrow region of enhanced moisture and resultant higher instability would support a conditional tornado risk in any of these isolated cells as they approach west-central Georgia over the next few hours before they are absorbed by the main line. The line will continue to race eastward through the morning, roughly bisecting the area by 8 AM. Areas along and ahead of the line destabilize a bit further by mid-morning, leading to a continued risk for damaging wind gusts as well as a few tornadoes across eastern portions of the CWA. Fortunately, the threat will come to an end in these areas roughly by noon as the cold front clears the area. This Afternoon: The other big story behind the severe threat will be the rapidly falling temperatures and blast of winter-like weather that will quickly arrive from west to east. As the upper trough axis swings eastward this afternoon, it will interact with lingering moisture amid falling temperatures, likely leading to some changeover from light rain showers to areas of snow showers. This potential will be highest across northwest and far north Georgia (generally northwest of the I-85 corridor) from late morning into the afternoon before dry air shuts things off. Given the antecedent very warm weather and resultant warm surfaces and roads (current road temperature sensors read in excess of 60-70 degrees) as well as marginal air temperatures largely above freezing as snow falls, any accumulation potential will be very limited. Still, grassy or elevated surfaces could briefly see some light accumulation in briefly heavier snow showers. No notable impacts are anticipated, and melting would likely occur in short order. The highest potential for a more sustained light dusting would be in the highest elevations of the north Georgia mountains, but even here accumulations would likely largely be of the sub-1" variety. Otherwise, gusty northwest winds will keep things feeling quite cold through the afternoon. Tonight: A Freeze Warning is in effect areawide with Tuesday morning temperatures dropping into the 20s for most areas. Wind chills will be even colder, feeling like the upper teens to low 20s for most areas by sunrise. Tuesday: Breezy northwest winds will persist amid northwest flow aloft as high pressure builds eastward at the surface. Temperatures will run well below normal despite sunny skies with highs ranging from the 40s in north Georgia to low-to-mid 50s south. && .LONG TERM... (Tuesday night through Sunday) Issued at 255 AM EDT Mon Mar 16 2026 Very Cold and Dry Through Mid-Week: Following the strong cold front on Monday, a much cooler than normal airmass will settle over the Southeast through the middle of the week. Low temps on Tuesday morning will likely be in the mid 20s in north GA, and upper 20s in central GA, with breezy northwest winds making the 'feels-like' temps about 10 degrees cooler than that. A Freeze Warning has been issued for this time period as any vegetation and crops that have 'sprung-up' would be at a significant risk. Temperatures will struggle to get out of the 40s even during Tuesday afternoon, which will feel very cold after the last few weeks. With weakening winds and mostly clear skies, temps Tuesday night into Wednesday morning will likely fall to the mid to upper 20s again across much of the area. Another Freeze Warning will likely be needed for this. High temperatures on Wednesday afternoon will warm to the mid to upper 50s as the airmass starts to moderate. Dry and Warmer Late Week Into The Weekend: From Thursday through the upcoming weekend, a very strong ridge over the Southwest US will start to slowly slide east and spread into our area, kicking out the cold airmass. High temperatures will return to the 60s on Thursday, 70s on Friday, and 80s over the weekend. Morning lows will climbing back up to the 40s by Friday, and 50s over the weekend. Between the dry northwest mid- level flow and subsidence from the ridge, rain chances will remain below 10% through Sunday. && .AVIATION... (12Z TAFS) Issued at 630 AM EDT Mon Mar 16 2026 Line of strong to severe thunderstorms has cleared ATL area sites and will affect AHN/MCN sites 12-14Z. Lingering SHRA will affect sites through around 18Z. Low-end chance of brief light snow showers/flurries at ATL area sites mainly 18-20Z. MVFR cigs will largely prevail through 21-22Z, at which point VFR cigs become more likely with widespread clearing by evening. Winds will be W to NW with speeds largely 15-20 kts with gusts 25-30 kts through the afternoon, slackening somewhat to 6-8 kts by 06Z. //ATL Confidence...12Z Update... Low confidence on snow shower/flurry potential. Medium confidence on cig progression. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 64 28 48 28 / 90 0 0 0 Atlanta 60 29 48 31 / 80 0 0 0 Blairsville 53 19 40 20 / 90 10 0 0 Cartersville 52 27 47 26 / 50 0 0 0 Columbus 62 30 52 30 / 80 0 0 0 Gainesville 60 28 46 28 / 90 0 0 0 Macon 67 30 52 30 / 90 0 0 0 Rome 53 29 50 30 / 50 0 0 0 Peachtree City 59 27 49 28 / 80 0 0 0 Vidalia 72 34 54 32 / 90 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113. && SHORT TERM...RW LONG TERM....Culver AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 321 AM EDT Mon Mar 16 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 321 AM EDT Mon Mar 16 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A line of thunderstorms will continue to advance south and east through this morning with additional storms also possible in advance of this line. Some of these thunderstorms will become severe, bringing a risk for damaging wind gusts as well as a few tornadoes. Light flurries and snow showers will be possible across parts of north Georgia, mainly north of I-85. Any accumulations are expected to be minimal and limited to grassy or elevated surfaces with no travel impacts expected. Freezing temperatures will occur areawide tonight, potentially harming crops and other sensitive vegetation. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread freezing temperatures are expected again Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Mar 16, 6:42 AM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
642 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Tstm Wnd Dmg 1 NNE Green Island Hill 32.55N 84.99W
03/16/2026 Muscogee GA Broadcast Media
Broadcast media reports tree down on Britton
Dr in north Columbus GA.
&&Local storm report, Mar 16, 6:44 AM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
644 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM Tstm Wnd Dmg 1 SSW Corinth 33.21N 84.95W
03/16/2026 Troup GA Emergency Mngr
Em reports tree down on Ware Rd and Hammett
Rd resulting in traffic accident. Unknown if
injuries.
&&Local storm report, Mar 16, 6:52 AM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
652 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM Tstm Wnd Dmg 1 WSW Birdie 33.31N 84.38W
03/16/2026 Spalding GA Emergency Mngr
EM reports a tree down at Fayetteville Rd
and Vaughn Rd.
&&Local storm report, Mar 16, 6:54 AM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
654 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM Tstm Wnd Dmg 1 NNE Birdie 33.33N 84.35W
03/16/2026 Spalding GA Emergency Mngr
EM reports tree down at Mud Bridge Rd and
County Line Rd.
&&Local storm report, Mar 16, 7:31 AM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
731 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM Tstm Wnd Dmg 3 NNE Woodland 32.83N 84.54W
03/16/2026 Talbot GA Emergency Mngr
The Emergency Manager relayed a report of a
tree down along Chalybeate Springs Road.
Possible tornado.
&&
lgbLocal storm report, Mar 16, 7:33 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
733 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM Tstm Wnd Dmg 1 SW Birdie 33.31N 84.38W
03/16/2026 Spalding GA Emergency Mngr
The Emergency Manager relayed a report of
large trees and power lines down blocking
Highway 92 between Vaughn Road/David Elder
Road and Bicycle Road.
&&
lgbThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 2:20 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Mar 16, 2:57 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 48 min |
| Mar 16, 3:36 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more | 39 min |
| Mar 16, 3:39 AM EDT | Tornado Warning | FFC | Whitfield | 21 min |
| Mar 16, 4:13 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 47 min |
| Mar 16, 4:19 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Pickens | 41 min |
| Mar 16, 4:29 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 20 min |
| Mar 16, 4:47 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 28 min |
| Mar 16, 4:48 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 27 min |
| Mar 16, 4:52 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gordon, Pickens | 26 min |
| Mar 16, 5:16 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 5 more | 44 min |
| Mar 16, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Fannin, Forsyth, Gilmer, Hall and 5 more | 43 min |
| Mar 16, 5:22 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Heard, Meriwether, Troup | 38 min |
| Mar 16, 5:54 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Heard, Henry and 5 more | 36 min |
| Mar 16, 5:59 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clayton, DeKalb, Forsyth, Gwinnett and 5 more | 46 min |
| Mar 16, 6:02 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, White | 13 min |
| Mar 16, 6:10 AM EDT | Tornado Warning | FFC | DeKalb, Rockdale | 20 min |
| Mar 16, 6:27 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Hall, Jackson and 6 more | 48 min |
| Mar 16, 6:35 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Meriwether, Newton and 2 more | 40 min |
| Mar 16, 6:37 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Lamar, Marion, Meriwether, Muscogee and 3 more | 38 min |
| Mar 16, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks | 16 min |
| Mar 16, 6:59 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 31 min |
| Mar 16, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 42 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Talbot, Taylor | 37 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 39 min |
| Mar 16, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Morgan, Newton and 1 more | 35 min |
| Mar 16, 7:13 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more | 32 min |
| Mar 16, 7:20 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 40 min |
| Mar 16, 7:39 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more | 51 min |
| Mar 16, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 26 min |
| Mar 16, 7:52 AM EDT | Tornado Warning | FFC | Bibb, Jones | 23 min |
| Mar 16, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Stewart, Sumter, Webster | 30 min |
| Mar 16, 8:05 AM EDT | Tornado Warning | FFC | Jones | 8 min |
| Mar 16, 8:18 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 42 min |
| Mar 16, 8:29 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Hancock, Houston, Jones, Laurens and 4 more | 31 min |
| Mar 16, 8:33 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter, Webster | 12 min |
| Mar 16, 8:44 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 31 min |
| Mar 16, 9:01 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 44 min |
| Mar 16, 9:14 AM EDT | Special Weather Statement | FFC | Wheeler | 31 min |
| Mar 16, 9:16 AM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Mar 16, 9:22 AM EDT | Special Weather Statement | FFC | Dodge, Laurens, Pulaski | 23 min |
| Mar 16, 9:35 AM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Mar 16, 10:24 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 16 hr |
| Mar 16, 10:54 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 4 min |
| Mar 16, 10:58 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 9 hr |
| Mar 16, 11:53 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.